# SDR GUUA02050701

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,666 hours, 33,332 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 12041125001
- Condition: Kinked
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9212, AFTER TAKEOFF LANDING GEAR RETRACTED NOSE LANDING GEAR A SYSTEM (B) LIGHTS AND B SYSTEM (B) LIGHTS REMAINED ILLUMINATED CYCLED LANDING GEAR INDICATION REMAINED THE SAME.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED B SYSTEM DOWNLOCK PROXIMITY SENSOR HARNESS, OPERATIONAL CHECK NORMAL.
